Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 52, NWS Cleveland, OH

May 16, 2007Morrow County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 16, 2007, 12:04 AM EDT for Morrow County, Ohio. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2007, 12:04 AM EDT (04:04 UTC)
Expired
May 16, 2007, 12:45 AM EDT
In force
41 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

County Morrow County, OH

The radar

The Cleveland radar (KCLE), 129 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 11:26 PM EDTSevere Thunderstorm WatchSPC115 min

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1871 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 160404
SVRCLE
OHC117-160445-
/O.NEW.KCLE.SV.W.0052.070516T0404Z-070516T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1204 AM EDT WED MAY 16 2007

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MORROW COUNTY IN NORTH CENTRAL OHIO

* UNTIL 1245 AM EDT

* AT MIDNIGHT EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES SOUTH OF CARDINGTON...
  OR ABOUT 7 MILES NORTHEAST OF DELAWARE...AND MOVING NORTHEAST AT 35
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
  GILEAD...SPARTA AND CHESTERVILLE

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
WEDNESDAY MORNING FOR NORTHEASTERN OHIO.

LAT...LON 4036 8293 4041 8292 4042 8302 4047 8302
      4050 8296 4054 8294 4069 8278 4071 8274
      4061 8263 4055 8263 4055 8265 4052 8263
      4036 8264 4035 8267

$$

KOSARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 11:42 PM EDT, 22 minutes earlier.

Area forecast discussion, May 15, 11:42 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1142 PM EDT TUE MAY 15 2007

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS THE AREA
TONIGHT. A LINGERING TROUGH WILL EXTEND BACK THROUGH THE GREAT
LAKES FOR A COUPLE OF DAYS WHILE HIGH PRESSURE WILL WORK IN FROM
THE WEST LATE WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
UPDATED TO INCLUDE WATCH INFORMATION...
EARLIER SOUNDING (ILN) WAS ESSENTIALLY CAPPED BUT 18Z SOUNDING
GETTING MUCH MORE UNSTABLE AND ADDING CAPE. SVR WX WATCHES JUST TO
THE WEST AT THIS TIME. RUC INDICATES BEST INSTABILITY WILL SHIFT
NE ACROSS SE LWR MI LATE AFTERNOON AND PERHAPS (MAYBE?) THE
STRONGEST CONVECTION ACROSS MID MS VALLEY MAY TRY TO SHIFT
SOUTHEAST TOWARD THE OHIO VALLEY. NONETHELESS...SOME CONVECTION
WILL FILL IN ALONG THE FRONT AND FRONT APPEARS ON TRACK WITH
PREVIOUS FORECASTS... PERHAPS AN HOUR OR TWO QUICKER. WITH DRIER
AIR ALOFT THE BIGGER STORMS WILL BE PRIMED FOR POTENTIAL
DOWNBURSTS. WILL MENTION PSBL SEVERE IN WESTERN AND CENTRAL
COUNTIES THIS EVENING. WIND ALOFT IS NOT PARTICULARLY STRONG AND
WITH RELATIVELY DRY ATMOSPHERE AND WEAK/MODERATE DYNAMICS STORMS
WEAKENED AFTER SUNSET YESTERDAY AND WILL LIKELY DO THE SAME
TONIGHT.

MODELS CONTINUE TO SHOW NICE ENTRANCE REGION TO JET ALOFT INTO THE
DAY WEDNESDAY WITH SLOW PRESS OF COOLER AIR WHICH TYPICALLY
RESULTS IN SHOWERS BEHIND THE FRONT AND MODELS HAVE BEEN SHOWING
THIS FOR DAYS SO WILL NOT TRY TO TIME SHOWERS/STORMS OVERNIGHT
EXCEPT FOR THE ONSET ACROSS FAR EAST. HIGHER GROUND OVER NE OH/NW
PA WILL LIKELY CAUSE SHOWERS TO HANG ON THROUGH AT LEAST WED
MORN. SOME BREAKS IN THE CLOUDS NW OHIO DURING THE AFTRN BUT IT
MAY TAKE UNTIL LATE IN THE DAY TO REALLY START TO DRY UP AND EAT
AWAY AT CLOUD SHIELD.

MODEL GUIDANCE TEMPS SIMILAR AND REASONABLE. WHERE CLOUDS AND
SHOWERS HANG ON (NE OH/NW PA) WEDNESDAY TEMPS MAY ACTUALLY DROP
SOME BFR THEY STABILIZE OR RECOVER A FEW DEGREES LATE.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
NEXT SHORT WAVE PROGGED TO DROP QUICKLY ACROSS CENTRAL GREAT LAKES
TOWARD OH VALLEY WED NGT INTO THURSDAY. GFS SEEMS OVER
ENTHUSIASTIC WITH QPF ALTHOUGH CERTAINLY THINK THERE WILL BE SCT
SHOWERS. CENTER OF SHORT WAVE DROPS WEST AND SOUTH OF FCST AREA ON
THE WAY TOWARD CUTTING OFF. BEST UVV MAY MISS THE FCST AREA BUT
CANNOT RULE OUT A SHOWER OR TWO BUT ACTIVITY WILL LIKELY NOT GET
OUT OF HAND. LAKESHORE MAY BE PROTECTED AS COOLER AND MORE STABLE
AIR COMES OFF THE LAKE.

MIN TEMPS TRICKY WED NGT DEPENING ON AMOUNT OF CLOUDS. IF SKIES
WERE TO CLEAR AND WINDS DIMINISH THEN FROST BECOMES A POSSIBILITY.
WILL NOT MENTION IT FOR NOW AND TAKE A CLOSER LOOK WITH WED FCSTS.
ALSO WILL HAVE TO WATCH FOR FROST THURSDAY NIGHT ESPECIALLY
TYPICAL COLDER OUTLYING AREAS.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
SURFACE HIGH BUILDS IN FRIDAY AND ALTHOUGH UPPER LOW WILL BE JUST
SOUTH OF THE AREA I THINK WE WILL SEE MORE THAN ENOUGH DRYING AND
INCREASING STABILITY THAT ALL WE WILL HAVE TO DEAL WITH WILL BE
SOME FAIR WEATHER CUMULUS.

BACKDOOR TYPE FRONT STILL PROGGED TO DROP SOUTH ACROSS GREAT LAKES
SAT NGT INTO SUNDAY. NO SIGN THAT IT WILL BE MUCH OF A FRONT
ALTHOUGH TROUGH ALOFT REMAINS OVER THE NORTHEAST WHICH SHOULD ENABLE
ONE LAST PUSH OF CANADIAN HIGH PRESSURE SOUTHWARD FOR SUNDAY. IMPACT
WILL PROB BE MINIMAL AS THERE WILL BE LITTLE LOW LEVEL MOISTURE AND
WEAK AND SHALLOW CAA. IF SHORT WAVE ALOFT IS STRONGER OR IF
SHOWERS/STORMS DEVELOP OVER THE NW GRTLKS AND PROPOGATE SEWARD THEN
PERHAPS WE CAN GET SOME SHOWERS. WILL KEEP FCST DRY AND ADD A FEW
MORE CLOUDS SAT NGT INTO SUN. TEMPS MAY DROP A CATEGORY OR TWO
SUNDAY ESPECIALLY NEAR THE LAKE ERIE LAKESHORE. RETURN FLOW DEVELOPS
MONDAY AND APPEARS AS THOUGH IT WILL GO INTO MID WEEK NEXT WEEK
AHEAD OF DEEPENING BUT PROGRESSIVE TROUGH OVER PLAINS STATES. SHOULD
WARM UP STEADILY MON/TUE/WED (ESPECIALLY TUE AND WED) AND WILL FCST
TEMPS ABV SEASONAL NORMS AND GUIDANCE BY TUESDAY AS BOTH ECMWF AND
GFS SHOW STRONG WARM ADVECTION THROUGH THE PERIOD. RECENT WARM UPS
HAVE GOTTEN MAX TEMPS TO AROUND 80 OR IN THE 80S.

&&

.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
COLD FRONT NEAR A DTW TO IND LINE. SQUALL LINE AHEAD OF FRONT
MOVING EAST AT AROUND 35 KNOTS WITH CELLS MOVING NE AT AROUND 50
KT. TSRA HAVE BEEN PRODUCING WIND GUSTS TO 40 KNOTS. EXPECT CELLS
NW OH TO MOVE NE OF AREA NEXT 2 HOURS...WITH THE TSRA SW INDIANA
TO INCREASE WITH INCREASE IN UPPER JET AND CONTINUE TO MOVE NE AT
AROUND 50 KNOTS. EXPECT TSRA TO REACH CLE TOWARD 3Z AND ERI AROUND
6Z. EXPECT FRONT TO BE EAST OF THE AREA BY 12Z. BEHIND THE FRONT
EXPECT SHOWERS WITH MVFR CONDITIONS. UPPER LEVEL SHORT WAVE WILL
MOVE ACROSS THE AREA TOMORROW MORNING KICKING OFF SOME SHOWERS.

LARGE AREA OF HIGH PRESSURE WILL DROP OUT OF MANITOBA TOMORROW.
THE HIGH WILL MOVE ACROSS THE FORECAST AREA FRIDAY AND SATURDAY
GIVING VFR CONDITIONS.

&&

.MARINE...
COLD FRONT APPROACHING LAKE ERIE WITH THUNDERSTORMS IN ADVANCE OF
THE FRONT.  SMALL CRAFT ADVISORY WAVE CRITERIA STILL BEING MET ON
THE EAST HALF BUT WILL TRANSITION INTO A WIND CRITERIA ADVISORY.  SO
WILL LEAVE UP ADVISORY UNTIL 4 AM AND HOIST IT UP FOR THE WEST THIS
PACKAGE.  EVENING CAN DROP ADVISORY IF THEY SEE FIT.  WILL LIKELY
NEED TO RE HOIST THE ADVISORY AGAIN FOR WEDNESDAY AS WINDS PICK UP
WITH STRONGER GRADIENT IN ADVANCE OF HIGH PRESSURE BUILDING SOUTH.

GENERALLY FAIR WEATHER OVER THE LAKE THROUGH SATURDAY WHEN NEXT COLD
FRONT APPROACHES.  WINDS SHOULD DIMINISH AS WELL TO LIGHT AND
VARIABLE ALONG WITH WAVES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...SEVERE THUNDERSTORM WATCH NUMBER 276 IS IN EFFECT FOR KNOX
MORROW AND HOLMES COUNTIES UNTIL 3AM EDT.
PA...NONE. MARINE...SMALL
CRAFT ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR LEZ142>149.

&&

SYNOPSIS...OUDEMAN/THOMPSON
NEAR TERM...TK/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...KOSARIK
AVIATION...DJB
MARINE...LOMBARDY
Hazardous weather outlook, May 15, 11:40 PM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1140 PM EDT TUE MAY 15 2007

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036-089-PAZ001>003-
170345-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1140 PM EDT TUE MAY 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ037-038-047-170345-
MORROW-HOLMES-KNOX-
1140 PM EDT TUE MAY 15 2007

...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

THUNDERSTORMS ALONG A COLD FRONT MAY BE STRONG TO SEVERE.
DAMAGING WINDS AND HAIL ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, May 15, 6:50 PM EDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
650 PM EDT TUE MAY 15 2007

OHZ003-006>008-017-018-160100-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN
650 PM EDT TUE MAY 15 2007

THUNDERSTORMS WILL MOVE ACROSS NORTHWEST OHIO THIS EVENING. THE
STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN...HAIL...AND
STRONG WIND GUSTS OVER 50MPH.
Special weather statement, May 15, 8:43 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
843 PM EDT TUE MAY 15 2007

OHZ003-006>010-017>019-027-028-036-160245-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MARION
843 PM EDT TUE MAY 15 2007

WIND GUSTS AROUND 45 MPH LIKELY THIS EVENING ACROSS NORTHWEST
OHIO AND PARTS OF NORTH CENTRAL OHIO.

SHOWERS AND A FEW THUNDERSTORMS WERE MOVING ACROSS NORTHWEST OHIO
THIS EVENING. STRONG GUSTY WIND ACCOMPANIED SOME OF THE SHOWERS
AND THUNDERSTORMS. THE STRONGER WIND GUSTS WILL TOP OUT AROUND 45
MPH AND MAY BRING DOWN SMALL BRANCHES AND PERHAPS A POWER LINE.

THE SHOWERS AND STRONG WINDS WILL REACH AS FAR EAST AS
LORAIN...WAKEMAN AND BUCYRUS BETWEEN 9 AND 930 PM.

STAY INDOORS FOR PROTECTION FROM THESE GUSTY WINDS.

KOSARIK
Local storm report, May 15, 9:00 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
900 PM EDT TUE MAY 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
05/15/2007                   LUCAS              OH   LAW ENFORCEMENT

            POWER LINES AND A POLE DOWN.

0718 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
05/15/2007                   LUCAS              OH   LAW ENFORCEMENT

            ONE TREE DOWN.

0727 PM     TSTM WND DMG     3 WSW TOLEDO            41.65N 83.64W
05/15/2007                   LUCAS              OH   LAW ENFORCEMENT

            MULTIPLE TREES DOWN IN SWANTON.

0730 PM     TSTM WND DMG     OAK HARBOR              41.51N 83.15W
05/15/2007                   OTTAWA             OH   TRAINED SPOTTER

            ONE TREE DOWN.

0730 PM     TSTM WND DMG     BOWLING GREEN           41.38N 83.65W
05/15/2007                   WOOD               OH   LAW ENFORCEMENT

            THREE UTILITY POLES AND WIRES DOWN

0741 PM     DOWNBURST        3 N OAK HARBOR          41.56N 83.15W
05/15/2007                   OTTAWA             OH   LAW ENFORCEMENT

            POWER LINES AND POLES DOWN ACROSS ROUTE 2 NEAR DAVIS
            BESSIE POWER PLANT.

0745 PM     TSTM WND DMG     1 E OREGON              41.67N 83.40W
05/15/2007                   LUCAS              OH   LAW ENFORCEMENT

            MULTIPLE TREES DOWN IN JERUSALEM TOWNSHIP.

&&

TK
Special weather statement, May 15, 9:42 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
942 PM EDT TUE MAY 15 2007

OHZ011>014-020>023-089-160345-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...ASHTABULA
942 PM EDT TUE MAY 15 2007

WIND GUSTS TO 45 MPH WILL BE LIKELY LATE THIS EVENING ACROSS
PORTIONS OF NORTHEAST OHIO.

SHOWERS AND THUNDERSTORMS WERE MOVING ACROSS NORTH CENTRAL
OHIO...AND WILL CONTINUE TO MOVE EAST THROUGH THE AREA BY
MIDNIGHT. STRONG GUSTY WINDS CAN BE EXPECTED WITH AND AHEAD OF
THE APPROACHING SHOWERS AND THUNDERSTORMS. THE STRONGER WINDS ARE
EXPECTED TO REACH 45 MPH AND MAY BRING DOWN SMALL BRANCHES AND
PERHAPS A POWER LINE .

THE SHOWERS AND THUNDERSTORMS WITH STRONG WINDS ARE EXPECTED TO
REACH AS FAR EAST AS ASHTABULA...AND THE AKRON-CANTON AREA BETWEEN
10 AND 11 PM.

REMAIN INDOORS FOR PROTECTION FROM THESE GUSTY WINDS.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 8:01 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa44 min
May 15, 8:18 PM EDTSpecial Marine WarningCLE117 min
May 15, 8:54 PM EDTSevere Thunderstorm WarningCLEErie54 min
May 15, 9:05 PM EDTSevere Thunderstorm WarningCLEHuron70 min
May 15, 9:19 PM EDTSpecial Marine WarningCLE116 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.